# SDR CA031119009

- Difficulty date: November 19, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 5,725 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 1104
- Part serial: 56386
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) ARTEX ELT MODEL ELT 110-4 P/N 453-0150 WAS WIRED INCORRECTLY- THE ELT WOULD ONLY ACTIVATE BY PANEL SWITCH OR THE SWITCH ON THE ELT.  FOR THE ELT TO BE OPERATED IN AUTOMATIC MODE A JUMPER WIRE BETWEEN PINS 5 AND 8 OF MOLEX TRAY CONNECTOR NEEDS TO BE INSTALLED. ON THIS A/C THE JUMPER WIRE WAS MISSING. THERE IS A CAUTION DECAL BESIDE THE PANEL SWITCH ABSENCE OF LIGHT DURING FIRST 3 SECONDS OF TEST INDICATES POSSIBLE G-SWITCH FAILURE.   IN INSTRUCTIONS STEP 4, IT IS VERY IMPORTANT THAT LIGHT COME ON DURING THE FIRST FEW SECONDS OF TEST.  IF THE LIGHT FAILS TO COME ON IMMEDIATELY CHECK PINS 5 AND 8 OF THE ELT UNIT MOLEX CONNECTOR TO MAKE SURE THAT THEY ARE JUMPERED PROPERLY.
